Advertisement

manuscripta mathematica

, Volume 93, Issue 1, pp 59–66 | Cite as

A based federer spectral sequence and the rational homotopy of function spaces

  • Samuel B. Smith
Article

Keywords

Spectral Sequence Homotopy Class Homotopy Group Grade Vector Space Finite Complex 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    H. Federer,A study of function spaces by spectral sequences, Trans. Amer. Math. Soc.82 (1956), 340–361.zbMATHCrossRefGoogle Scholar
  2. [2]
    Y. Felix, J.-C. Thomas,Sur la structure des espaces de L.S. catégorie deux, Illinois J. Math.30 (1986), 574–593.zbMATHGoogle Scholar
  3. [3]
    J. Neisendorfer,Lie algebras, coalgebras and rational homotopy theory for nilpotent spaces, Pacific J. of Math. (2)74 (1978), 429–460.zbMATHGoogle Scholar
  4. [4]
    D. Quillen,Rational homotopy theory, Ann. Math. (2)90 (1969), 205–295.CrossRefGoogle Scholar
  5. [5]
    S. Smith,Rational homotopy of the space of self- maps of complexes with finitely many homotopy groups, Trans. Amer. Math. Soc.342 (1994), 895–915.zbMATHCrossRefGoogle Scholar
  6. [6]
    ___,Rational evaluation subgroups, Math. Z.221 (1996), 387–400.zbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1997

Authors and Affiliations

  • Samuel B. Smith
    • 1
  1. 1.Department of MathematicsSaint Joseph’s UniversityPhiladelphia

Personalised recommendations